ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Multifractal analysis of mobility edge in a one-dimensional quasiperiodic system

Ananthakrishna, G and Zewdie, H and Thakur, PK and Brouers, F (1997) Multifractal analysis of mobility edge in a one-dimensional quasiperiodic system. In: Progress in Crystal Growth and Characterization of Materials, 34 (1-4). pp. 133-146.

[img] PDF
MULTIFRACTAL-199.pdf
Restricted to Registered users only

Download (413Kb) | Request a copy

Abstract

We consider a one dimensional discrete Schrodinger equation with a quasiperiodic potential which exhibits mobility edges. Using multifractal analysis we show that the states at the mobility edge have a stable multifractal spectrum. Further, we show that the transition from extended to localized states can be described by using the width of the multifractal spectrum as au order parameter.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Mobility edge;Multifractal Spectrum;Quasiperiodic Potential
Department/Centre: Division of Chemical Sciences > Materials Research Centre
Date Deposited: 22 Jan 2007
Last Modified: 07 Jan 2013 05:39
URI: http://eprints.iisc.ernet.in/id/eprint/9551

Actions (login required)

View Item View Item